Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes discomfort in the throat after angioplasty?

I have CAD and just had a stent placed and angioplasty in august, however, my throat has been tightening as if i m having an allergic reaction. When I eat even a small meal, I feel bloated for hours. My bowel movements have not been regular. It doesn t feel like an acid reflux issue. It feels more like the muscles in my throat are tightening up. It is getting progessively worse. I also have a herniated disk between C4-C5 vertebrae. Can this maybe have something to do with it?
Fri, 14 Dec 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Angioplasty may not cause throat discomfort. It may be due to dye allergy or acid reflux or anaesthesia side effects or esophagitis. Until examination is done it is difficult to say what it is.

Use tablet Pantoprazole before breakfast for one year. Avoid spicy food and alcohol.

If symptoms not improved then get it done Upper GI endoscopy then consult your gastroenterologist he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Penchila Prasad Kandikattu , Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My dad (79, 200 lbs+) had an angiogram and angioplasty last week. They inserted 2 stints into the arteries of the heart, after finding 2 70%...